# SDR ASOA2012112902581

- Difficulty date: November 14, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 17,675 hours, 16,538 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 484 BETWEEN RBL 27 AND RBL 36 IS CRACKED AT BOTH ENDS AT RADIUS OF ANGLES.  INSTALLED SERVICEABLE FS 484 ANGLE AT RBL 36.00 IAW REO 601R-53-41-059, REV B.  REMOVED FS 484 ANGLE AT RBL 27 IAW SRM 51J-42-21 AND SRM 51-42-06.
